# SDR UPS04243441

- Difficulty date: November 7, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT SWITCH IN ON POSITION, BATTERIES DISCHARGED.  REPLACED BATTERIES, NOW OPS GOOD.
